# SDR UALA2009121403840

- Difficulty date: December 12, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 52,774 hours, 19,737 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Faulty
- Location: Door 1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OF DOOR 1R ARMING LEVER FROZEN.   REMOVED DOOR 1R LINING. INSPECTED FLEX CONTROL CABLE FOR SLIDE DISARM LEVER.  REMOVED CABLE.  DOOR LINERS IN GALLEY AND COCKPIT. CABLE DIMENSIONS: X1=1.859, X2=.687, X3=.828, X4=2.468. BAD CABLE IS ATTACHED TO DOOR 1 RIGHT. INSTALLED FLEX CABLE.
